# SDR SWAA2022041285251

- Difficulty date: March 17, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26L BS 907 LBL 31 AND WL 165 AT AFT CARGO COMPARTMENT 2022-131820 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG; S/N: 130064101; DUE DATE: 11-MAY-22;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] REPAIRED STRINGER 26L BS 907 LBL 31 AND WL 165 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; AND DWG 147A0060; SHEET 26 AND REV -.SEE INDIVIDUAL SIGN-OFFS BELOW;[04] REPAIRED STRINGER 26L BS 907 LBL 31 AND WL 165 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; AND DWG 147A0060; SHEET 26 AND REV -.RII .SEE INDIVIDUAL SIGN-OFFS BELOW;[05] CORRECTED STEP 3. REPAIRED STRINGER 26L BS 907 LBL 31 AND WL 165 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; AND DWG 147A0060; SHEET 26 AND REV -. AND REMOVED EWIS PROTECTION ON WIRE BUNDLES LOC BTW BS 907 TO BS 927 AND BTW STR 23L TO STR 27R IAW B-737-700 AMM 20-60-07-913-801. SEE INDIVIDUAL SIGN-OFFS BELOW;[06] REPAIRED STRINGER 26L BS 907 LBL 31 AND WL 165 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; AND DWG 147A0060; SHEET 26 AND REV -. AND REMOVED EWIS PROTECTION ON WIRE BUNDLES LOC BTW BS 907 TO BS 927 AND BTW STR 23L TO STR 27R IAW B-737-700 AMM 20-60-07-913-801.RII. SEE INDIVIDUAL SIGN-OFFS BELOW
